# SDR SWAA982698

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, WHILE WORKING DELAMINATION ON BODY FAIRING JUST FWD OF THE RT WHEEL WELL, FOUND RT WING ROOT FAIRING JUST FWD OF RT MLG WHEEL WELL HAS SEVERAL CRACKS BETWEEN FASTENER HOLES ON T/E.  REPAIRED CRACKS BETWEEN FASTENER HOLES ON RT WING ROOT FAIRING JUST FWD OF RT MLG WHEEL WELL ON T/E PER BOEING SRM.
